Journal article icon

Journal article

Coalescence time for two genes from a subdivided population.

Abstract:

In this paper a new form of the solution for the Laplace transform and moments of the distribution of the waiting time for two genes to coalescence is presented. The two genes are sampled from a subdivided population where migration rates between populations are constant in time. Equal subpopulation size is not assumed. For the special case of an island model with equal migration rates between islands, the Laplace transform of the coalescence time and the first and second moments are found ex...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002850100104

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Journal of mathematical biology More from this journal
Volume:
43
Issue:
5
Pages:
397-410
Publication date:
2001-11-01
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
Language:
English
Keywords:
Pubs id:
pubs:97804
UUID:
uuid:0d469531-783b-4f4c-9f49-4e96d07fcaba
Local pid:
pubs:97804
Source identifiers:
97804
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP